# SDR FDEA201301040019

- Difficulty date: January 4, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,725 hours, 32,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006
- Condition: Corroded
- Location: Bs 1200 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE, BS 1200 BETWEEN STR 28 AND 29L.   REMOVED DAMAGED SHEAR TIE IAW SRM 51-40-02.  FABRICATED NEW SHEAR TIE IAW DWG 140N2006, REV B AND SRM 51-40-05, INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
